02 4225 2188

0

Change in Medications can effect your body

Change in Medications can effect your body

Alteration of the Week

This bride changed her medication a few months out from her wedding, and as an unfortunate result put on a small amount of weight. She was still a small size and I believe that it is cruel to ask brides to lose weight - I always try my hardest to find a solution that doesn't involve feelings of shame and guilt on the bride's behalf.
I gave her the dress to take home so that she could try it on as needed, and to call me when she felt her weight had stabilised. She emailed me closer to her wedding to say she wanted to start her fitting, but was very frustrated and upset because her dress was still too small.
I explained how I could let it out in a way that no one would be able to see, and asked if that would be alright with her. She had nothing to lose, so agreed.
I let the dress out an inch either side, and back-sewed the seams so they wouldn't be at risk of ripping on the day. I then appliquéd matching lace over the seam to give it strength and to hide the seam.
Connie xo
The photos show before and after.

Comments

Join the discussion

Let your opinion be heard, add your comment!
Captcha Image